# SDR DALA2017090106519

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 66,763 hours, 48,883 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT DEPLOYED SWITCH FOR THE TAILCONE HAS A DAMAGED SET OF TURN BARRELS AND CABLE ENDS.  WITH A SECOND CORRODED CABLE FROM THE EXTERNAL HANDLE SWITCH.   REPLACED THE CABLES IAW SRM 53-10-00.
